# SDR 98ZZZX890

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6870F
- Make and model: Piper PA-28-181
- Aircraft serial: 287790170
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4111810
- Condition: Failed
- Location: Dc System
- Part time: 177 hours
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR WAS OVERHAULED BY ELECTROSYSTEMS, FAILED AFTER 177 HOURS.  ON INSPECTION, FOUND 2 DIODE TABS CRACKED AND ARCING DIODES OBVIOUSLY NOT REPLACED AT OVERHAUL.   SUBMITTER STATED THIS IS SECOND ELECTROSYSTEMS ALTERNATOR THAT FAILED AFTER VERY SHORT SERVICE LIFE.
